# SDR AALA202403018146

- Difficulty date: February 14, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 35,366 hours, 14,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710U2
- Condition: Corroded
- Location: Bs 994 Rbl34-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY FLOOR STRUCTURE WALL SUPPORT AT BS 994 FROM RBL 34 TO RBL 45. REPLACED SUPPORT PER AARD 51-00-05-1.
